MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR

BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR
Model Number GEM2753
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a coupler ring detached.The reporter stated that the ring fell off and could not be used.This occurred during the preparation stage before surgery while preparing to attach the coupler to the main unit.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h4, h6, h11.H11: the actual device was not available; however, photograph of the sample was provided for evaluation.Visual inspection was performed which showed signs of use (dried blood and tissue).The reported condition was verified.The cause of the issue could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, and h6.H11: the device was received for evaluation.The 2.5mm coupler jaw assembly were returned with the left ring seated in the jaw assembly.During visual inspection, signs of use were visible such as dried blood which is consistent with the complainant¿s statement.During the functional investigation, the jaw assemblies were clicked into the anastomotic instrument (ai) as intended.The knob of the ai was rotated to ensure the jaw assembly would function as intended within the surgical process.There were no observed functional malfunctions with the jaw assembly, however, visual inspection confirmed that the left ring was dislodged from the jaw assembly.The reported condition was verified.The cause of the reported condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM MICROVASCULAR ANASTOMOTIC COUPLER
Common Device Name
DEVICE, ANASTOMOTIC, MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21726701
Report Number1416980-2025-01572
Device Sequence Number15801373
Product Code MVR
UDI-Device Identifier00844735002669
UDI-Public(01)00844735002669(17)290129(10)SP24B23-2026771
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2753
Device Catalogue Number511100250060
Device Lot NumberSP24B23-2026771
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer04/14/2025
06/23/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date05/01/2025
07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown